Asymptotic behavior of solutions of a second-order nonlinear differential equation.
Georgian mathematical journal, Tome 3 (1996) no. 2, pp. 191-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
second order ordinary differential equations, exponential nonlinearity, asymptotics of proper solutions
@article{GMJ_1996__3_2_47553,
author = {Evtukhov, V.M. and Drik, N.G.},
title = {Asymptotic behavior of solutions of a second-order nonlinear differential equation.},
journal = {Georgian mathematical journal},
pages = {191--120},
year = {1996},
volume = {3},
number = {2},
zbl = {0853.34050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1996__3_2_47553/}
}
TY - JOUR AU - Evtukhov, V.M. AU - Drik, N.G. TI - Asymptotic behavior of solutions of a second-order nonlinear differential equation. JO - Georgian mathematical journal PY - 1996 SP - 191 EP - 120 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_1996__3_2_47553/ LA - en ID - GMJ_1996__3_2_47553 ER -
Evtukhov, V.M.; Drik, N.G. Asymptotic behavior of solutions of a second-order nonlinear differential equation.. Georgian mathematical journal, Tome 3 (1996) no. 2, pp. 191-120. http://geodesic.mathdoc.fr/item/GMJ_1996__3_2_47553/